# SDR CALA0300356

- Difficulty date: July 2, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N13624
- Make and model: Boeing 737524
- Aircraft serial: 27528
- Aircraft time: 24,502 hours, 13,199 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF FROM HOU.  THE AIRCRAFT WAS RETURNED TO HOU WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE ADJUSTED AND TESTED THE MLG SAFETY SENSORS IAW MM 32-09-01.  AN OPERATIONAL CHECK OF THE GEAR WAS PERFORMED IAW MM 32-32-04 AND 32-33-00 AND THE GEAR RETRACTED NORMALLY.
